# SDR 4009

- Difficulty date: March 11, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N26CC
- Make and model: Beech 58
- Aircraft serial: TH136
- Aircraft time: 19,371 hours, 19,371 cycles
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YR2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Fwd Cargo Bay
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF OUT OF DAL NOSE BAGGAGE DOOR POPPED OPEN, PILOT RETURNED TO BASE SECURED NOSE BAGGAGE DOOR AND CONTINUED WITH SCHEDULED RUN, NO FURTHER ACTION TAKEN.
